Alert archive / New York / Gale Warnings in 2018
Gale Warning 24, NWS New York, NY
NWS New York, NY issued this gale warning at Nov 12, 2018, 3:28 PM EST. It took effect at Nov 13, 2018, 1:00 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2018, 3:28 PM EST (20:28 UTC)
- In effect from
- Nov 13, 2018, 1:00 AM EST
- Expired
- Nov 13, 2018, 12:35 PM EST
- In force
- 12 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
888 WHUS71 KOKX 122028 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 328 PM EST Mon Nov 12 2018 ANZ350-130430- /O.UPG.KOKX.GL.A.0027.181113T0600Z-181113T2300Z/ /O.NEW.KOKX.GL.W.0024.181113T0600Z-181113T2000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 328 PM EST Mon Nov 12 2018 ...GALE WARNING IN EFFECT FROM 1 AM TO 3 PM EST TUESDAY... The National Weather Service in Upton has issued a Gale Warning, which is in effect from 1 AM to 3 PM EST Tuesday. * WINDS AND SEAS...South winds 20 to 30 kt with gusts up to 40 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ330-340-345-130430- /O.UPG.KOKX.GL.A.0027.181113T0600Z-181113T2300Z/ /O.EXB.KOKX.SC.Y.0098.181113T0600Z-181114T1100Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 328 PM EST Mon Nov 12 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 6 AM EST WEDNESDAY... The National Weather Service in Upton has issued a Small Craft Advisory, which is in effect from 1 AM Tuesday to 6 AM EST Wednesday. The Gale Watch is no longer in effect. * WINDS AND SEAS...Southeast winds 15 to 20 kt with gusts up to 30 kt, becoming Northwest in the afternoon. Seas 2 to 4 feet on the sound. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ353-355-130430- /O.UPG.KOKX.GL.A.0027.181113T0600Z-181113T2300Z/ /O.EXB.KOKX.SC.Y.0098.181113T0600Z-181114T1100Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 328 PM EST Mon Nov 12 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 6 AM EST WEDNESDAY... The National Weather Service in Upton has issued a Small Craft Advisory, which is in effect from 1 AM Tuesday to 6 AM EST Wednesday. The Gale Watch is no longer in effect. * WINDS AND SEAS...Southeast winds 20 to 25 kt with gusts up to 30 kt, becoming northwest in the afternoon. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ335-338-130430- /O.EXT.KOKX.SC.Y.0098.181113T0600Z-181114T1100Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 328 PM EST Mon Nov 12 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TUESDAY TO 6 AM EST WEDNESDAY... * WINDS...Southeast winds 10 to 20 kt with gusts up to 25 kt, becoming Northwest in the afternoon 15 to 20 kt with gusts up to 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
3 follow-up statements
301 WHUS71 KOKX 130302 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 1002 PM EST Mon Nov 12 2018 ANZ350-131115- /O.CON.KOKX.GL.W.0024.181113T0600Z-181113T2000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 1002 PM EST Mon Nov 12 2018 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 3 PM EST TUESDAY... * WINDS AND SEAS...South winds 20 to 30 kt with gusts up to 40 kt, becoming west 20 to 25 kt with gusts up to 35 kt in the afternoon. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ335-338-131115- /O.CON.KOKX.SC.Y.0098.181113T0600Z-181114T1100Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 1002 PM EST Mon Nov 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 6 AM EST WEDNESDAY... * WINDS...Southeast winds 10 to 20 kt with gusts up to 25 kt, becoming Northwest 15 to 20 kt in the afternoon with gusts up to 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ330-340-345-131115- /O.CON.KOKX.SC.Y.0098.181113T0600Z-181114T1100Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 1002 PM EST Mon Nov 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 6 AM EST WEDNESDAY... * WINDS...Southeast winds 15 to 20 kt with gusts up to 30 kt, becoming Northwest in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ353-355-131115- /O.CON.KOKX.SC.Y.0098.181113T0600Z-181114T1100Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1002 PM EST Mon Nov 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 6 AM EST WEDNESDAY... * WINDS AND SEAS...Southeast winds 20 to 25 kt with gusts up to 30 kt, becoming northwest in the afternoon. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
773 WHUS71 KOKX 130845 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 345 AM EST Tue Nov 13 2018 ANZ350-132000- /O.CON.KOKX.GL.W.0024.000000T0000Z-181113T2000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 345 AM EST Tue Nov 13 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS AND SEAS...South winds 15 to 25 kt with gusts up to 40 kt becoming west with gusts up to 35 kt in the afternoon. Seas 6 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ335-338-132000- /O.EXT.KOKX.SC.Y.0098.000000T0000Z-181114T2300Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 345 AM EST Tue Nov 13 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WINDS...Southeast winds 10 to 20 kt with gusts up to 25 kt, becoming northwest 10 to 20 kt with gusts up to 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ330-340-345-132000- /O.EXT.KOKX.SC.Y.0098.000000T0000Z-181114T2300Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 345 AM EST Tue Nov 13 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WINDS...Southeast winds 15 to 20 kt with gusts up to 30 kt, becoming northwest 10 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ353-355-132000- /O.EXT.KOKX.SC.Y.0098.000000T0000Z-181114T2300Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 345 AM EST Tue Nov 13 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WINDS AND SEAS...Southeast winds 20 to 25 kt with gusts up to 30 kt, becoming northwest in the afternoon. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
672 WHUS71 KOKX 131735 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 1235 PM EST Tue Nov 13 2018 ANZ350-132300- /O.CAN.KOKX.GL.W.0024.000000T0000Z-181113T2000Z/ /O.EXA.KOKX.SC.Y.0098.000000T0000Z-181114T2300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 1235 PM EST Tue Nov 13 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Upton has issued a Small Craft Advisory, which is in effect until 6 PM EST Wednesday. The Gale Warning has been cancelled. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 7 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ335-338-132300- /O.CON.KOKX.SC.Y.0098.000000T0000Z-181114T2300Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 1235 PM EST Tue Nov 13 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WINDS...Northwest 10 to 20 kt with gusts up to 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ330-340-345-132300- /O.CON.KOKX.SC.Y.0098.000000T0000Z-181114T2300Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 1235 PM EST Tue Nov 13 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WINDS...Northwest 15 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ353-355-132300- /O.CON.KOKX.SC.Y.0098.000000T0000Z-181114T2300Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1235 PM EST Tue Nov 13 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Nov 12, 1:52 PM EST, 1 hour 36 minutes earlier.
Area forecast discussion, Nov 12, 1:52 PM EST, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service New York NY
152 PM EST Mon Nov 12 2018
.SYNOPSIS...
High pressure drifts eastward through this evening. Low
pressure approaches tonight and tracks across the area Tuesday
morning. Strong high pressure builds in from the west Wednesday
into Wednesday Night and then gradually retreats to the north
Thursday into Thursday Night. Another low pressure system
approaches Thursday night, tracks near the region Friday, and
then moves into the Canadian Maritimes to start the weekend.
High pressure builds in its wake.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Minor adjustments made with this update based on latest observations.
Mid level cloud decks continues to increase form the west, but
there are thin spots with some sun. Thus, mainly a partly
sunny afternoon.
Northern stream shortwave approaches the western Great Lakes region,
with southern stream digging across the Rockies as weak ridge passes
east over the east coast today.
Tranquil conditions are anticipated as the sfc high passes east.
Light winds will shift to the south and remain light later today.
After a clear chilly start to the day, temperatures will rebound to
the upper 40s to lower 50s. This is about 5 degrees below seasonal
normals.
Mostly sunny skies will give way to increasing high clouds as higher
level moisture gets transported NE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Deep SW flow expected ahead of southern stream trough, which does
not phase with vigorous northern stream shortwave that digs across
the Great Lakes Region.
Challenging forecast as models differ on exact track of sfc low
pressure that develops over the Mid Atlantic later tonight. Followed
a NAM/ECMWF blend, which seems to agree with various ensemble
members, and is west of operational GFS track, an east outlier.
Generally expect a track from southern NJ tonight, across NYC metro
or just east of NYC metro, quickly toward eastern Massachusetts by
afternoon. Potential for gusty E/SE winds to the east of the
low, over LI late tonight into early Tuesday morning, with
shifting winds to the west late Tuesday morning and afternoon.
Strong LLJ ahead of the low around 55-60 kt at h95 is noted, and
expect rain to move in as the night progresses, with moderate
to heavy rain right around the morning commute before tapering
by late morning/afternoon. Deep upward motion will allow for
over an inch of rain most locations before the rain ends. Due to
the progressive nature of this system, still only expect minor
urban/poor drainage flooding locally. A few snow flakes are
possible a the onset far NW zones, but will not amount to much.
Temps tonight fall a few degrees in the evening before holding
steady or rising as the night progresses. Temps will begin the day
Tuesday on the mild side, and should rise into the 50s, to near 60
along the coast before CAA really sets up late in the day.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Departing low pressure bombs out as it tracks north through Northern
New England Tuesday Night, in response to northern stream
energies fully phase into a strong closed upper low. In its wake
a polar cold front moves through New England Tuesday
Night/early Wed, with a glancing blow from a polar airmass for
the region for Wed. Potential for a few flurries across NW hills
with trough/polar front passage Tues Night/early Wed, but most
noticeable will be cold and breezy conditions with temps
potentially holding in the mid 30s interior to lower 40s coast.
The next system of interest will be in association with a southern
stream closed upper low over the deep south on Wednesday. This upper
low opens up and lifts northeast towards the region Thu/Fri ahead of
the next northern stream shortwave digging into the Upper
Plains/Great lakes. The result will be another low pressure
developing in the Gulf/SE US Coast Wed Night/Thu and slowly lifting
up the coast Thu Night, and then in the vicinity of the region on
Friday.
Still quite a bit of spread in track and intensification of this
system in the Thu/Fri time period, but potential is increasing for a
windswept moderate to heavy QPF event. With polar airmass initially
over New england on Thursday and high pressure slow to retreat,
potential for the first bout of wintry precip of the season exist as
well. Too early to diagnose p-types and amounts, but across the
interior there is potential for an accumulating wintry precip event
Thu/Thu Night before a transition to rain once cold air gradually
gets scoured out. Even along the coast, a brief onset of wintry
precip is possible Thu/Thu Eve before a transition to all rain as
e/se flow this time of year will be quick to warm low-levels.
For the next weekend, another strong high builds in from the
west with drier conditions returning along with colder than
normal temperatures.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
High pressure will drift eastward through this evening. Low
pressure will then move up through the coastal Mid Atlantic
region, and pass across Long Island Tuesday morning.
VFR conditions expected through this evening, then rain with
lowering cigs overnight into Tue morning. Flight category at the
NYC metros should drop to MVFR by about 04Z, then to IFR about
08Z-09Z, with timing an hour or two later farther north/east.
LIFR cigs expected at the Long Island/CT terminals by 12Z-13Z.
Gusty SE winds likely along the coast Tue morning just ahead of
the sfc low. Strongest winds aloft should be above Fl025 and so
appear more conducive to compression than LLWS.
Improvement to MVFR expected late Tue morning at the NYC metros
as the low passes, with winds shifting NW.
...NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: No unscheduled AMD expected.
KLGA TAF Comments: No unscheduled AMD expected.
KEWR TAF Comments: No unscheduled AMD expected.
KTEB TAF Comments: No unscheduled AMD expected.
KHPN TAF Comments: No unscheduled AMD expected.
KISP TAF Comments: No unscheduled AMD expected.
.OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
.Tuesday afternoon and night...MVFR early afternoon at KGON,
otherwise VFR. NW winds G20-25kt.
.Wednesday...VFR. NW winds G20-25kt possible.
.Wednesday night...VFR.
.Thursday and Thursday night...VFR in the morning, then MVFR or
lower conds, with a wintry mix at KSWF, and rain elsewhere. E-NE
winds G20-25kt mainly NYC metro/coastal terminals.
.Friday...MVFR or lower conds, mainly in the morning, with
precip changing to rain at KSWF. E-NE winds G20-25kt in the
morning mainly NYC metro/coastal terminals.
.Saturday...VFR. W winds 10-15kt.
&&
.MARINE...
Tranquil conditions are forecast for today as high pressure passes
overhead, then east of the waters.
A developing low pressure approaches quickly tonight, and passes
over the waters Tuesday morning before departing to the E/NE in the
afternoon, deepening as it does so.
Will post a gale watch across most of the waters for strengthening
E/SE flow ahead of the low late tonight into early Tuesday morning.
Just not quite confident to go with a Gale Warning yet as exact
track of the low remains in question.
As the low pulls away, any brief lull in the winds will pick up
again from the west. Will continue the Gale Watch through the day
Tuesday as winds may be close to 35 kt on gusty west flow behind the
storm.
However, SCA will be issued for the NY Harbor and western LI Sound
where gale force winds look less likely. Timing later tonight
through the day Tuesday.
Seas builds quickly tonight, and followed Near Shore Wave Prediction
to account for expected wind forecast into Tuesday.
SCA conditions likely all waters Tuesday Night into Wednesday in
wake of low pressure, with marginal gale gusts possible on the ocean
and eastern LI Sound waters Tue Night with strong CAA. Seas
will be slow to subside below SCA through Wed Night.
A brief respite of sub SCA conds likely Thu as high pressure moves
across the region, before the next chance for SCA to Gale conditions
with a slow approaching low pressure system for Thu Night into
Friday.
&&
.HYDROLOGY...
A 1 to 1.5 inch rain event is likely late tonight into Tuesday
morning. Main threat with this system is minor urban and poor
drainage flooding.
Potential for another one inch areawide QPF event Thursday through
Friday.
&&
.TIDES/COASTAL FLOODING...
Tidal departures of around 2 1/2 ft needed for minor coastal
flooding for Tuesday late morning into afternoon high tide.
With still about 50 to 100 mile spread in low pressure track on
Tuesday, the confidence in minor coastal flood impacts is still low
at this point. If low pressure moves northeast across NYC or Western
Long Island, there is potential for minor coastal impacts with this
tidal cycle, mainly for vulnerable locales along the southern and
eastern bays of LI, including SE coastal CT and eastern Great South
Bay with potential for quick shift of SE to SW Gale. If low pressure
moves across eastern Long Island or east of Long Island, the
threat for minor coastal flood impacts diminishes.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) will remain off
the air for an extended period of time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory from 1 AM to 6 PM EST Tuesday for ANZ335-
338.
Gale Watch from 1 AM EST Tuesday through Tuesday afternoon for
ANZ330-340-345-350-353-355.
&&
SYNOPSIS...NV/PW
NEAR TERM...DW/PW
SHORT TERM...PW
LONG TERM...NV
AVIATION...Goodman
MARINE...NV/PW
HYDROLOGY...NV/PW
TIDES/COASTAL FLOODING...//
EQUIPMENT...//Hazardous weather outlook, Nov 12, 4:18 AM EST, 11 hours 10 minutes before
Hazardous Weather Outlook National Weather Service New York NY 418 AM EST Mon Nov 12 2018 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-131000- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 418 AM EST Mon Nov 12 2018 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ350-353-355-131000- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 418 AM EST Mon Nov 12 2018 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. There is the potential for Gale conditions Thursday night through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-340-345-131000- Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 418 AM EST Mon Nov 12 2018 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ335-338-131000- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 418 AM EST Mon Nov 12 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time that would meet National Weather Service warning criteria. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 3:49 AM EST | Gale Watch | OKX | 12 hr | |
| Nov 12, 3:49 AM EST | Small Craft Advisory | OKX | 59 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.